# SDR USAA001178

- Difficulty date: July 17, 2000
- Submitted: October 31, 2000
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Gouged
- Location: Horizontal Stab
- Part time: 42,638 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND REAR SPAR TO RIB ANGLE WITH SEVERAL GOUGES .125 INCH LONG, LEFT HORIZ REAR SPAR RIB ATTACH ANGLE STATION 200 AND 210.  TREATED AND PRIMED PER SRM 55-10-09 FIG 101.  (M)
